# SDR SIMA202007098001

- Difficulty date: July 8, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 10,833 hours, 7,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EXIT ID SIGN INOP.  BELIEVED FAULT TO BE EXIT IDENTIFIER SIGN DUE TO ALL OTHER SIGNS ILLUMINATING.  R&R INOP EXIT IDENTIFIER SIGN IAW AMM 33-50-15.  DID NOT FIX.  TROUBLESHOT IAW WM 33-50-50.  FOUND PROBLEM TO BE FAULTY EMERGENCY LIGHT POWER UNIT 2.  R&R IAW AMM 33-50-01.  NO FURTHER DEFECTS NOTED.  OPC GOOD.
